# SDR HEEA109565

- Difficulty date: May 27, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Aircraft time: 9,833 hours
- Engine: Allsn 250C20B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Terminal
- Condition: Loose
- Location: Temp Bulb
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NR 1 ENGINE OIL TEMPERATURE ROSE TO THE RED LINE, RETURNED TO GALVESTON AND LANDED WITHOUT INCIDENCE.  MAINTENANCE CLEANED AND TIGHTENED TERMINAL END TO TEMP BULB.
